MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM SPINAL CORD STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-RCV-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The other adverse events issues questionnaire was reviewed for potential causes of the reported issue.Based on this review, the occurrence taking place before the implantation of the device and implanting the device at an off-label location have been ruled out as potential causes.The implanting clinician had difficulty implanting the lead due to the patient's body positioning during the procedure.The stimulator is used to treat pain.The cause of the reported issue is due to incorrect surgical technique as the patient's positioning was not ideal for the implant procedure (user error - clinician).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issues rates remain acceptably low; thus, capa is not required. other adverse events issues rates will continue to be tracked and trended.
 
Event or Problem Description
During an scs implant the device was not able to be implanted as the doctor was unable to advance the electrode array midline.The electrode array kept advancing ventral.The patient was under anesthesia for 30-45 minutes and the patient recovered from anesthesia without any issue.There will be another attempt to implant when the patient decides to reschedule.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
MDR Report Key15621247
Report Number3010676138-2022-00123
Device Sequence Number6224738
Product Code GZB
UDI-Device Identifier00818225020693
UDI-Public(01)00818225020693(17)230701
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2023
Device Model NumberFR8A-RCV-A0
Device Lot NumberSWO210712
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Initial Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown